PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 2 | 155-159
Tytuł artykułu

Evaluation of divisor functions of matrices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Introduction. The study of divisor functions of matrices arose legitimately in the context of arithmetic of matrices, and the question of the number of (possibly weighted) inequivalent factorizations of an integer matrix was asked. However, till now only partial answers were available. Nanda [6] evaluated the case of prime matrices and Narang [7] gave an evaluation for 2×2 matrices. We obtained a recursion in the size of the matrices and the weights of the divisors [1,2] which helped us obtain a result for 3×3 matrices but no closed formula for the general case. In this paper we obtain the complete evaluation of the divisor functions by a combinatorial consideration (see Theorem 1). Because of the existence of a bijection (detailed in a forthcoming paper [3]) between the set of divisors of an r×r integer matrix and the set of subgroups of an abelian group of rank at most r, we have here a rather simple proof to obtain the number of subgroups of a finite abelian group.
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
2
Strony
155-159
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-14
Twórcy
  • Département de Mathématiques, Université de Nancy 1, B.P. 239, 54506 Vandœuvre-lès-Nancy, France
Bibliografia
  • [1] G. Bhowmik, Divisor functions of integer matrices: evaluations, average orders and applications, Astérisque 209 (1992), 169-177.
  • [2] G. Bhowmik and O. Ramaré, Average orders of multiplicative arithmetical functions of integer matrices, Acta Arith. 66 (1994), 45-62.
  • [3] G. Bhowmik and O. Ramaré, Factorisation of matrices, partitions and Hecke algebra, to appear.
  • [4] L. M. Butler, A unimodality result in the enumeration of subgroups of a finite abelian group, Proc. Amer. Math. Soc. 101 (1987), 771-775.
  • [5] A. Krieg, Hecke Algebras, Mem. Amer. Math. Soc. 435 (1990).
  • [6] V. C. Nanda, Arithmetic functions of matrices and polynomial identities, in: Colloq. Math. Soc. János Bolyai 34, North-Holland, 1984, 1107-1126.
  • [7] A. Narang, Ph. D. Thesis, Panjab University, India, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i2p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.